JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PARALLEL SECTIONS HOMOTHETY BODIES WITH MINIMAL MAHLER VOLUME IN ℝn
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PARALLEL SECTIONS HOMOTHETY BODIES WITH MINIMAL MAHLER VOLUME IN ℝn
Lin, Youjiang; Leng, Gangsong;
  PDF(new window)
 Abstract
In the paper, we define a class of convex bodies in -parallel sections homothety bodies, and for some special parallel sections homothety bodies, we prove that n-cubes have the minimal Mahler volume.
 Keywords
convex body;polar body;parallel sections homothety bodies;Mahler conjecture;cylinder;
 Language
English
 Cited by
 References
1.
S. Artstein, B. Klartag, and V. D. Milman, On the Santalo point of a function and a functional Santalo inequality, Mathematika 54 (2004), 33-48.

2.
K. Ball, Mahlers conjecture and wavelets, Discrete Comput. Geom. 13 (1995), no. 3-4, 271-277. crossref(new window)

3.
J. Bourgain and V. D. Milman, New volume ratio properties for convex symmetric bodies in $\mathbb{R}^n$, Invent. Math. 88 (1987), no. 2, 319-340. crossref(new window)

4.
S. Campi and P. Gronchi, Volume inequalities for $L_p$-zonotopes, Mathematika 53 (2006), no. 1, 71-80. crossref(new window)

5.
S. Campi and P. Gronchi, On volume product inequalities for convex sets, Proc. Amer. Math. Soc. 134 (2006), no. 8, 2393-2402. crossref(new window)

6.
S. Campi and P. Gronchi, Extremal convex sets for Sylvester-Busemann type functionals, Appl. Anal. 85 (2006), no. 1-3, 129-141.

7.
M. Fradelizi, Y. Gordon, M. Meyer, and S. Reisner, The case of equality for an inverse Santalo functional inequality, Adv. Geom. 10 (2010), no. 4, 621-630.

8.
R. J. Gardner, Geometric Tomography, Second edition. Encyclopedia of Mathematics and its Applications, 58. Cambridge University Press, Cambridge, 2006.

9.
Y. Gordon, M. Meyer, and S. Reisner, Zonoids with minimal volume-product-a new proof, Proc. Amer. Math. Soc. 104 (1988), no. 1, 273-276.

10.
J. Kim and S. Reisner, Local minimality of the volume-product at the simplex, Mathe-matika, in press.

11.
G. Kuperberg, From the Mahler conjecture to Gauss linking integrals, Geom. Funct. Anal. 18 (2008), no. 3, 870-892. crossref(new window)

12.
Y. Lin and G. Leng, Convex bodies with minimal volume product in $\mathbb{R}^2$-a new proof, Discrete Math. 310 (2010), no. 21, 3018-3025. crossref(new window)

13.
M. A. Lopez and S. Reisner, A special case of Mahler's conjecture, Discrete Comput. Geom. 20 (1998), no. 2, 163-177. crossref(new window)

14.
E. Lutwak, D. Yang, and G. Zhang, A volume inequality for polar bodies, J. Differential Geom. 84 (2010), no. 1, 163-178. crossref(new window)

15.
K. Mahler, Ein Ubertragungsprinzip fur konvexe Korper, Casopis Pest. Mat. Fys. 68 (1939), 93-102.

16.
K. Mahler, Ein Minimalproblem fur konvexe Polygone, Mathematica (Zutphen) B. 7 (1939), 118-127.

17.
M. Meyer, Une caracterisation volumique de certains espaces normes de dimension finie, Israel J. Math. 55 (1986), no. 3, 317-326. crossref(new window)

18.
M. Meyer, Convex bodies with minimal volume product in $\mathbb{R}^2$, Monatsh. Math. 112 (1991), no. 4, 297-301. crossref(new window)

19.
M. Meyer and S. Reisner, Shadow systems and volumes of polar convex bodies, Mathe-matika 53 (2006), no. 1, 129-148.

20.
F. Nazarov, F. Petrov, D. Ryabogin, and A. Zvavitch, A remark on the Mahler conjecture: local minimality of the unit cube, Duke Math. J. 154 (2010), no. 3, 419-430. crossref(new window)

21.
S. Reisner, Random polytopes and the volume-product of symmetric convex bodies, Math. Scand. 57 (1985), no. 2, 386-392. crossref(new window)

22.
S. Reisner, Zonoids with minimal volume-product, Math. Z. 192 (1986), no. 3, 339-346. crossref(new window)

23.
S. Reisner, Minimal volume product in Banach spaces with a 1-unconditional basis, J. London Math. Soc. 36 (1987), no.1, 126-136.

24.
J. Saint-Raymond, Sur le volume des corps convexes sym etriques, Seminaire d'initiation 'al' Analyse, 1980/1981, Publ. Math. Univ. Pierre et Marie Curie, Paris, 1981, 1-25.

25.
R. Schneider, Convex Bodies: The Brunn-Minkowski Theory, Encyclopedia Math. Appl., vol. 44, Cambridge University Press, Cambridge, 1993.

26.
T. Tao, Structure and Randomness, Pages from year one of a mathematical blog. American Mathematical Society, Providence, RI, 2008.